MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REPEATER; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION REPEATER; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number H93863
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter postal code: (b)(6).E1: initial reporter phone no.(additional): (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a trifurcated fluid transfer tube set leaked during filling resulting in a puddle under the pump.The event was further described as "the connection that leaves the baxa pump appeared to be leaking".There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6, h11.H4: the lot was manufactured between october 11-16, 2023.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REPEATER
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20690109
Report Number1416980-2024-06545
Device Sequence Number17939046
Product Code NEP
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698(10)60505324(17)260930
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Model NumberH93863
Device Catalogue NumberH93863
Device Lot Number60505324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown